Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Manda182

Member
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Manda182

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. This post resonates within my soul right now. I feel your pain. I crave wheat and dairy so much. >.>
  2. little kids are the WORST. " did you know you have spots on your face?" "did you know you have pimples!?" "whats on your face?" AGHH. i remember one time i went to visit my great grandmother who is 101. she felt the need to say "you have some pimples here" pointing a bunch out with her finger. i don't care how old she is i wanted to slap her haha. the people who give me the least sh*t are ironically teenagers..
  3. Thanks! I will look into that. I've heard b vitamins are good for your mood as well.. not sure if that's actually the case. I eat a lot of nuts, predominately almonds and cashews. I was planning on removing peanuts to see if i was intolerant (since I've been eating them most of my life). Perhaps I should avoid all nuts for a while just to experiment? I haven't been eating beans at all. I should probably add that as well! Thanks. (I know my kitchen pantry already has a ridiculous amoun
  4. REGIMEN *wash with hibiclens *witch hazel as 'toner' *DONT TOUCH FACE/PICK SKIN *no makeup besides eyeliner (dont wear anything else anyway) *wash pillowcases often *sleep for 8-9 hours in TOTAL darkness. go to bed early *run 6x a week *dont get too stressed out *try to control anxiety~~possibly switch antidepressants to something for anxiety Supplements: vitamin B5 (Pantothenic acid) vitamin b3 (niacinamide) flaxseed oil (omega 6 and 9) vitamin A Zinc (100mg) vitamin C Acidophilus omega-3 li
  5. I was reading about niacinamide on these boards the other day. I stored the information in the back of my mind, but wasn't planning to buy it in vitamin form at the store right away. My acne has been more manageable lately because I've been eating well, taking certain vitamins, running, and just got back from the beach. Around this time last year I was on accutane. Of course it worked like magic, blahblahblah. A couple of months after treatment the acne came back. (Big surprise, right? )
  6. Is 100mg of zinc/day okay? I take 50mg in morning and 50 at night. If I continued this for a while.. should I level it off after a while? And after how long? And to what amount. And.. would my acne come back? Haha I'm just loaded with questions (: Thanks for your experience/research.
  7. Thanks so much guys. All of your posts are actually really helpful because its hard to find someones real complete experience online. I did go to the psychiatrist, but just for an initial get-to-know-you type thing. I'm still not sure about meds. I keep flip flopping back and forth =/. Its terribly stressful in itself. I will post more later tonight but the reason I haven't been on here the last couple days was SATs yesterday and AP test tomorrow. Thank you so much I'll respond/update soo
  8. ezento98 - haha well the one guy i know who is as emotional as me and also depressed is.. like.. "mysterious" and a bunch of girls like him. XD so apparently being emotional helps? Not that you should pretend haha but yeah I think feelings are pretty unisex. Scotty93 - hahaha its cool. Sweet so did you assume I was a guy? I like that. Awe thanks for calling me intelligent. I may be in real life but on here I probably make a fool of myself. He helps cheer me up for sure, but he definately d
  9. ezento98- Oh gosh multiple pills doesn't sound fun =/. Thanks that gives me hope that college will be better. And wow I'm opposite of you. I open up about depression really easily and when I'm really bad I just go crying to all of my friends. Until I reach this point where I think I'm annoying, and then I hold everything in - like you. I guess I kinda cycle? hmm. Scotty93- Awe I'm sorry. Yes please put yourself first. I'm sure even more people than you know care about you. Some people
  10. Scotty93-- I looked up that song on youtube Not a genre I'd typically listen to but it was very nice and positive. Music is indeed one of the only things I depends on. I can't believe she is playing such hurtful games with you =[, but I hope you keep having fun with or without this girl. Ezento98 -- thanks so much for sharing your negative experience with the drugs. I can't say I've been physically abused but have watched a sibling be and that can be painful as well. I'm glad your feelin
  11. Negative results as in, all the side effects and risks made you decide against it? I'm really glad you feel good now =] Hmmm. I try to handle stuff on my own, but I don't think its a good idea for me. As much as I want to get better, my mind is affected by the depression and hard as I try, I can't love myself or life, and end up with horrible mental feelings towards myself and such. I have a self-esteem workbook, and running helps. But its not enough. =/ But to be honest I'm really, reall
  12. Hmm. Well actually I'm 50/50 so I'll still go to my appointment but may just take the standard 'screen test' they give and talk to the lady but not get any meds yet. That'd give me time to weigh the sides. Still, the drugs do all work differently, some much worse than others. Thanks so much for your holistic input!
  13. Hmm the gaining weight is a possibility, but that's the main reason I chose Wellbutrin. (Most people maintain their weight on it). I am ready to risk side effects, because honestly I want to feel happiness. Thankyou. I'm not very good at living in the moment or looking at the positive side, understandably. Do you know what drug your sister was on? Memory would be one of my largest concerns side-effect wise.
  14. That's a good point. I know many people experience withdrawal after antidepressants but Wellbutrin is known to not have that side effect. It basically works to chemically make you happy, and able to manage your life so that when you do come off it (staying on it forever I agree -- bad idea) you can help yourself try to be happy. I am not sure of the lasting effects of a dopamine reuptake inhibitor. Thanks I appreciate it so much.
×